Vol 2, No 3 (2013)

International Journal of Statistics and Probability, Vol. 2, No. 3, August 2013

Table of Contents


Estimation of the Parameters of Bivariate Normal Distribution with Equal Coefficient of Variation Using Concomitants of Order Statistics PDF
N. K. Sajeevkumar, M. R. Irshad p1
Penalized Single-Index Quantile Regression PDF
Ali Alkenani, Keming Yu p12
Exponentiated $T$-$X$ Family of Distributions with Some Applications PDF
Ahmad Alzaghal, Felix Famoye, Carl Lee p31
Counting Runs of Ones with Overlapping Parts in Binary Strings Ordered Linearly and Circularly PDF
Frosso S. Makri, Zaharias M. Psillakis, Anastasios N. Arapis p50
A Monte Carlo Study to Assess the Impact of Kurtosis on Statistical Power of Wald-Wolfowitz Test PDF
Ötüken Senger p61
Hellinger Distance Estimation of Strongly Dependent Multi-Dimensional Gaussian Processes PDF
Aubin N’dri, Ouagnina Hili p70
Multilevel Latent Class Modelling of Colorectal Cancer Survival Status at Three Years and Socioeconomic Background Whilst Incorporating Stage of Disease PDF
Wendy J. Harrison, Mark S. Gilthorpe, Amy Downing, Paul D. Baxter p85
Discriminating Among Several Semiparametric Models PDF
M. M. E. Abd El-Monsef, M. M. Seyam p96
A New Algorithm for Detecting Outliers in Linear Regression PDF
Mehmet Hakan Satman p101
A Central Limit Theorem for a Nonparametric Maximum Conditional Hazard Rate Estimator in Presence of Right Censoring PDF
Kossi Essona Gneyou p110

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.